Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2015, 8:04 PM EDT for Ocean County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2015, 8:04 PM EDT (00:04 UTC)
- Expired
- Aug 11, 2015, 9:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1084 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
966
WWUS81 KPHI 120004
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT TUE AUG 11 2015
NJZ013-015-019-020-026-027-120100-
OCEAN-WESTERN MONMOUTH-COASTAL OCEAN-MERCER-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
804 PM EDT TUE AUG 11 2015
...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT EXTREME
SOUTHEASTERN MERCER...SOUTHWESTERN MONMOUTH...OCEAN AND
NORTHEASTERN BURLINGTON COUNTIES...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING CAN OCCUR WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4001 7405 4001 7408 4000 7406 3991 7407
3990 7408 3994 7408 3995 7412 3994 7415
3993 7411 3990 7414 3986 7413 3975 7422
4008 7470 4023 7458 4006 7408 4006 7412
4005 7411 4005 7405
TIME...MOT...LOC 0003Z 302DEG 24KT 4012 7456
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 8:01 PM EDT, 3 minutes earlier.
Area forecast discussion, Aug 11, 8:01 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 801 PM EDT TUE AUG 11 2015 .SYNOPSIS... A COLD FRONT WILL CROSS OUR REGION THIS EVENING AND MOVE OUT OVER THE ATLANTIC WATERS. HIGH PRESSURE THEN MOVES INTO THE REGION FOR WEDNESDAY AND CONTINUES INTO SATURDAY. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION LATE ON SATURDAY, THEN STALL AND GRADUALLY WEAKEN. HIGH PRESSURE BUILDS BACK INTO THE AREA FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT IS CROSSING THRU THE FORECAST AREA AT THIS TIME. A WIND SHIFT AND LOWER DEW POINTS WILL FOLLOW THE FRONT. ONE LAST BATCH OF SHOWERS AND ISOLATED THUNDER IS CROSSING NRN BURLINGTON AND SRN MERCER COUNTIES ATTM. THE MAIN BATCH OF SHOWERS/TSTMS FROM EARLIER HAS PASSED OFFSHORE. SKIES WILL REMAIN CLOUDY THIS EVENING...BUT THEN CLEAR FROM NW TO SE OVERNIGHT. A FEW PATCHES OF FOG ARE POSSIBLE OVERNIGHT. AS FOR THE LOW TEMPERATURES, WE USED MOSTLY A NAM/GFS MOS BLEND. THE HOURLY TEMPERATURES AND DEW POINTS WERE ADJUSTED WITH THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS USED FOR BLENDING INTO THIS EVENING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A SHARPENING UPPER-LEVEL TROUGH WILL DOMINATE OUR WEATHER DURING WEDNESDAY. THIS WILL RESULT IN CYCLONIC FLOW WITH LOW-LEVEL DRYING OCCURRING. WE ARE ANTICIPATING SOME BREEZE FOR AWHILE WITH MIXING AS HIGH PRESSURE REMAINS CENTERED TO OUR WEST AND LOW PRESSURE MOVES INTO THE CANADIAN MARITIMES. SOME SHORT WAVES TRAVELING THROUGH THE TROUGH WILL COMBINE WITH DAYTIME HEATING AND COLDER AIR ALOFT. THIS SHOULD RESULT IN CUMULUS DEVELOPMENT, ALTHOUGH THIS COULD BECOME MORE WIDESPREAD THAN CURRENTLY ANTICIPATED. WE PAINTED IN MORE CLOUD COVER ACROSS THE NORTHERN AREAS IN THE AFTERNOON, CLOSER TO CORE OF THE COLDER AIR ALOFT. IF WE CAN GET ENOUGH VERTICAL GROWTH TO THE CLOUDS, A FEW SHOWERS OR EVEN A THUNDERSTORM CANNOT BE RULED OUT WITH THE BETTER CHC ACROSS THE NORTH. AS A RESULT, WE CARRIED SLIGHT CHC POPS IN THE AFTERNOON ACROSS THE NORTH. AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS MOS THEN MADE SOME LOCAL TWEAKS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THIS TIME PERIOD STARTS WITH DRIER THAN NORMAL DEWPOINTS ACROSS THE REGION IN THE WAKE OF THE COLD FRONTAL PASSAGE. NIGHTTIME LOW TEMPERATURES WILL BE COOLER THAN NORMAL UNDER MOSTLY CLEAR SKIES. THE EAST COAST TROUGH GRADUALLY FILLS AND LIFTS NORTHWARD DURING THIS TIME PERIOD. MORE NORMAL TEMPERATURES AND DEWPOINTS MOVE INTO THE REGION OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK AS THE SUBTROPICAL RIDGE EXERTS A GREATER INFLUENCE. A WEAKENING COLD FRONTAL BOUNDARY EARLY IN THE WEEKEND BRINGS A SLIGHT CHANCE OF PRECIPITATION AND MOT MUCH ELSE. WARM AND HUMID CONDITIONS WILL BE THE MAIN WEATHER STORY FOR SUNDAY INTO TUESDAY, WITH SOME LOCATIONS APPROACHING THE 90 DEGREE MARK AS WE MOVE INTO THE SECOND HALF OF AUGUST. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...A FEW BRIEF SHOWERS NEAR KTTN WILL DIMINISH THRU 9 PM...THEN VFR EXPECTED. DECREASING CLOUDS OVERNIGHT. WEST TO NORTHWEST WINDS AROUND 5 KNOTS. WEDNESDAY...VFR WITH SCATTERED TO POSSIBLY BROKEN CLOUD COVERAGE DEVELOPING AROUND 5000 FEET. AN ISOLATED SHOWER OR THUNDERSTORM MAY DEVELOP IN THE AFTERNOON ESPECIALLY NORTH OF KPHL. NORTHWEST WINDS INCREASING TO AROUND 10 KNOTS. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...MAINLY VFR WITH MOSTLY LIGHT SW WINDS. && .MARINE... WINDS WILL TURN WEST AND NORTHWEST OVERNIGHT AS A COLD FRONT MOVES THROUGH. SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL ACCOMPANY THE FRONT THRU 10 PM. SEAS HAVE FALLEN BELOW 5 FT AT MOST BUOYS AND SINCE WINDS WILL CONTINUE TO DECREASE...WE INTEND TO DROP THE SCA FLAG WITH THE NEXT CWF ISSUANCE. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE ANTICIPATED. GENERALLY SW WINDS THROUGH THE TIME PERIOD. && .RIP CURRENTS... A MODERATE RISK THROUGH THIS EVENING. LOW RISK OF RIP CURRENTS EXPECTED WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455. && SYNOPSIS...SZATKOWSKI NEAR TERM...GORSE/PO SHORT TERM...GORSE LONG TERM...SZATKOWSKI AVIATION...GORSE/PO MARINE...GORSE/SZATKOWSKI/PO RIP CURRENTS...PO
Hazardous weather outlook, Aug 11, 3:47 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT TUE AUG 11 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-122000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-122000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-122000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH EARLY THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 4:32 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE AUG 11 2015
MDZ015-019-020-112200-
CAROLINE-TALBOT-QUEEN ANNE'S-
432 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...SOUTHWESTERN
QUEEN ANNE'S AND SOUTHERN CAROLINE COUNTIES...
AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GRASONVILLE TO NEAR TALBOT TO NEAR CHESAPEAKE BEACH...
AND MOVING SOUTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3881 7631 3885 7637 3883 7629 3890 7629
3879 7620 3895 7623 3891 7630 3898 7623
3898 7621 3871 7572 3864 7571 3870 7590
3857 7604 3876 7622 3871 7628 3878 7629
3876 7632
TIME...MOT...LOC 2031Z 295DEG 13KT 3895 7618 3885 7627 3869 7646Special weather statement, Aug 11, 4:35 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT TUE AUG 11 2015
DEZ002-NJZ016-021-023-024-112200-
KENT-SALEM-CAPE MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
435 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
WESTERN CAPE MAY...SOUTHEASTERN SALEM AND CUMBERLAND COUNTIES...
AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OLIVET TO GREENWICH TO CLAYTON...AND MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...LAUREL LAKE...
WOODBINE...ELMER...WEST CAPE MAY...GREENWICH...SHILOH...FAIRTON...
BRICKSBORO...SEABROOK FARMS...NEWPORT...PORT ELIZABETH...NORTH CAPE
MAY...CEDARVILLE...ROSENHAYN...WOODLAND BEACH AND GOSHEN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. AN INCH OF RAIN WITHIN AN HOUR IS LIKELY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS LINE.
LAT...LON 3901 7496 3913 7489 3917 7490 3919 7503
3922 7503 3918 7515 3924 7517 3930 7526
3930 7531 3923 7540 3919 7540 3932 7554
3936 7550 3933 7550 3936 7540 3942 7543
3963 7515 3918 7476 3893 7496
TIME...MOT...LOC 2034Z 330DEG 17KT 3955 7518 3940 7537 3927 7564Special weather statement, Aug 11, 5:08 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT TUE AUG 11 2015
NJZ013-014-019-020-026-027-112200-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
508 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...NORTHERN OCEAN AND CENTRAL BURLINGTON
COUNTIES...
AT 505 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM FARMINGDALE TO NEAR CEDAR GLEN
LAKES TO LEISURETOWNE TO EVESHAM...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR PART OF THE AREA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORMS ARE MOVING TOWARD THE OCEAN AND MONMOUTH COUNTY BEACHES.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS AT THE VERY FIRST SIGN OF THREATENING WEATHER.
LOCATIONS LIKELY TO BE IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...JACKSON...HOWELL...EVESHAM...
MEDFORD...TINTON FALLS...BEACHWOOD...TABERNACLE...MANASQUAN...POINT
PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...FARMINGDALE...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN
WEST AND HOLIDAY CITY SOUTH.
LAT...LON 4006 7405 4007 7406 4006 7412 4004 7405
3988 7408 3994 7408 3994 7415 3992 7411
3987 7415 3981 7434 3978 7467 3985 7491
3990 7495 3992 7477 4000 7451 4029 7419
4026 7399
TIME...MOT...LOC 2105Z 288DEG 18KT 4022 7419 3999 7444 3990 7470 3989
7489Special weather statement, Aug 11, 5:12 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015
DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...
AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.
LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
3907 7541 3878 7512 3880 7509 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3860 7506
3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631Local storm report, Aug 11, 7:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT TUE AUG 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM LIGHTNING FLORENCE 40.12N 74.81W
08/11/2015 BURLINGTON NJ 911 CALL CENTER
LIGHTNING STRIKES DOWNED WIRES IN FLORENCE AND
CHESTERFIELD TOWNSHIPS.
0505 PM LIGHTNING SOUTHAMPTON TWP 39.91N 74.73W
08/11/2015 BURLINGTON NJ 911 CALL CENTER
HOME STRUCK BY LIGHTNING
0733 PM HEAVY RAIN JOBSTOWN 40.04N 74.69W
08/11/2015 M2.27 INCH BURLINGTON NJ MESONET
EVENT TOTAL
&&
EVENT NUMBER PHI1500666 PHI1500665 PHI1500667
STAFFSpecial weather statement, Aug 11, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT TUE AUG 11 2015
NJZ013-015-019-020-026-027-120100-
OCEAN-WESTERN MONMOUTH-COASTAL OCEAN-MERCER-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
804 PM EDT TUE AUG 11 2015
...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT EXTREME
SOUTHEASTERN MERCER...SOUTHWESTERN MONMOUTH...OCEAN AND
NORTHEASTERN BURLINGTON COUNTIES...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING CAN OCCUR WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4001 7405 4001 7408 4000 7406 3991 7407
3990 7408 3994 7408 3995 7412 3994 7415
3993 7411 3990 7414 3986 7413 3975 7422
4008 7470 4023 7458 4006 7408 4006 7412
4005 7411 4005 7405
TIME...MOT...LOC 0003Z 302DEG 24KT 4012 7456The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:32 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Aug 11, 8:53 PM EDT | Special Weather Statement | PHI | Camden | 52 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.